Trace inequalities for operators associated to regular Dirichlet forms

Autor(en): Ben Amor, A
Stichwörter: Mathematics; Mathematics, Applied; POTENTIALS; SCHRODINGER-OPERATORS
Erscheinungsdatum: 2004
Herausgeber: WALTER DE GRUYTER GMBH
Journal: FORUM MATHEMATICUM
Volumen: 16
Ausgabe: 3
Startseite: 417
Seitenende: 429
Zusammenfassung: 
Let E be a regular Dirichlet form on L-2 (X, m) and H be the nonnegative definite selfadjoint operator associated to E. Our aim is to characterise those positive Radon measures m for which the operator (H 1)(-1/2) is bounded ( or even compact) from L-2(X, m) into L-2 (X, mu).
ISSN: 09337741

Show full item record

Page view(s)

1
Last Week
0
Last month
1
checked on Mar 5, 2024

Google ScholarTM

Check